# SDR FDEA201109083758

- Difficulty date: September 8, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 25,252 hours, 13,172 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: A53978155246
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND, 1 DENT  APPROX 2.2" AFT OF FR 65 RT.  FOUND OUT OF LIMITS PER SRM 53-10-12.  CUT OUT DAMAGED AREA 3.70 L X 3.30 W IAW SRM 53-10-12 FIG 208.  FABRICATED REPAIR DOUBLER IAW SRM 53-10-12 FIG 208.  INSTALLED DOUBLER IAW SRM 53-10-12 FIG 208, SRI 53-10-12 002-00 PARA3B TABLE 205 FIG 202 PAGES 211-218.
